MAUDE Adverse Event Report: I.T.S. GMBH CANCELLOUS SCREW, LOCKING, D=3.0MM, L=18MM

I.T.S. GMBH CANCELLOUS SCREW, LOCKING, D=3.0MM, L=18MM
Model Number 37302-18
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record (dhr) of the 3.0mm locking cancellous screws and the plate 21028-4 (26/f35385) were inspected and showed no deviations.The quality forms met all dimensional and visual criteria at the time of release with no issues documented during the manufacturing that would contribute to this complaint condition.A review of the raw material device history record revealed no deviation.The material was determined to be conforming and was used as is per product development approval.With assistance of a magnifying camera, we have detected signs of wear only at the first two thread flanks, which is not sufficient for an entire locking.Low radial force, as in this case, is sufficient to cause a loosening of the screw.We recommend for entire locking at least 1/2 to 3/4 turns with the screwdriver, measured from the first contact of the thread flanks of the head to the plate hole.
 
Event or Problem Description
It was reported that 2 locking cancellous screws d=3.0mm got loose in the most distal hole row of a prolock radius plate.This is report is 3 of 3.

Brand Name
CANCELLOUS SCREW, LOCKING, D=3.0MM, L=18MM
Common Device Name
CANCELLOUS SCREW, LOCKING, D=3.0MM, L=18MM
Manufacturer (Section D)
I.T.S. GMBH
autal 28
lassnitzh[?]he, styria 8301
AU  8301
MDR Report Key8226353
Report Number3004369035-2015-00093
Device Sequence Number2069973
Product Code HWC
UDI-Device Identifier09120034301636
UDI-Public09120034301636
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K033756
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Model Number37302-18
Device Catalogue Number37302-18
Device Lot Number26/F20425
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/25/2015
Initial Report FDA Received Date01/08/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;